Translator Disclaimer
Jan 2017 New fixed point results in rectangular metric space and application to fractional calculus
Lokesh Budhia, Mehmet Kir, Dhananjay Gopal, Hukmi Kiziltunç
Author Affiliations +
Tbilisi Math. J. 10(1): 91-104 (Jan 2017). DOI: 10.1515/tmj-2017-0006

Abstract

In this paper, we introduce $\alpha-\psi$ type contractive mapping in rectangular metric space satisfying certain admissibility conditions and prove a fixed point result for such mapping in complete and Hausdorff rectangular metric space. Some examples are given to justify our result. Also we have shown that the existence of solution of a nonlinear fractional differential equation can be guaranteed, as an application of our result.

Dedication

Dedicated to professor H. M. Srivastava

Citation

Download Citation

Lokesh Budhia. Mehmet Kir. Dhananjay Gopal. Hukmi Kiziltunç. "New fixed point results in rectangular metric space and application to fractional calculus." Tbilisi Math. J. 10 (1) 91 - 104, Jan 2017. https://doi.org/10.1515/tmj-2017-0006

Information

Received: 2 June 2015; Accepted: 15 June 2016; Published: Jan 2017
First available in Project Euclid: 26 May 2018

zbMATH: 06694952
MathSciNet: MR3607268
Digital Object Identifier: 10.1515/tmj-2017-0006

Subjects:
Primary: 47H10
Secondary: 34A08, 37C25, 54H25

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 1 • Jan 2017
Back to Top